# SDR SWAA2022041288214

- Difficulty date: March 26, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING. I/B OF DEFLECTION RIB; PANEL SUPPORT ANGLE CRACKED AT UPPER O/B RIVET HOLE / [01] REMOVED CRACKED PANEL SUPPORT ANGLE.;[02] MATCH DRILLED NEW SUPPORT ANGLE PER SRM 51-40-02.;[03] 2. WILSON WHITT (TECHNICIAN); 28-MAR-2022 00:46 UTC MATCH DRILLED NEW SUPPORT ANGLE PER SRM 51-40-02. INSPECTED.;[04] OK TO INSTALL.;[05] OK TO INSTALL NEW SUPPORT ANGLE.;[06] INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02.;[07] INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02. VERIFIED
